# SDR R61A2023031700198

- Difficulty date: March 3, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 36,352 hours, 26,648 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17066032001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORRODED SHEAR CLIP AT FR 86, STGR 29R-28R. REMOVED AND REPLACED SHEAR CLIP AT
FR86 STGR 29R-28R REFER SRM 51-40-08"
